# SDR ASAA2015011810275

- Difficulty date: January 18, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 26,791 hours, 8,315 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN TEMP ZONE LIGHT ILLUMINATED ON RECALL, TEMP IS CONTROLABLE.  ACFT GROUNDED.  PERFORMED PACK TEMP CONTROL BITE CHECK IAW MM 21-61-00.  NO HISTORY 30 DAYS.  PASS "GO" ON BOTH.
